Rahul Sharma (Editor)

Tohoku Mathematical Journal

Updated on
Edit
Like
Comment
Share on FacebookTweet on TwitterShare on LinkedInShare on Reddit
Abbreviated title (ISO 4)
  
TMJ

Language
  
English

Publisher
  
Maruzen Co. (Japan)

Discipline
  
Edited by
  
Masanori Ishida

Publication history
  
1911–1943 (1st Series)1949–present (2nd Series)

The Tohoku Mathematical Journal is a mathematical research journal published by Tohoku University in Japan. It was founded in August 1911 by Tsuruichi Hayashi.

Due to World War II the publication of the journal stopped in 1943 with volume 49. Publication was resumed in 1949 with the volume numbering starting again at 1. In order to distinguish between the identical numbered volumes, volumes in the first publishing period are referred to as the first series whereas the later volumes are called second series.

Before volume 51 of the second series the journal was called Tôhoku Mathematical Journal, with a circumflex over the second letter of Tohoku.

Selected papers

  • Weiszfeld, E. (1937), "Sur le point pour lequel la somme des distances de n points donnes est minimum", The Tohoku Mathematical Journal, 43: 355–386 . This paper describes Weiszfeld's algorithm for finding the geometric median.
  • Grothendieck, Alexander (1957), "Sur quelques points d'algèbre homologique", The Tohoku Mathematical Journal, Second Series, 9: 119–221, MR 0102537 . This paper, often referred to as "The Tohoku paper" or simply "Tohoku", introduced the axioms of abelian categories.
  • Sasaki, Shigeo (1960), "On differentiable manifolds with certain structures which are closely related to almost contact structure. I", The Tohoku Mathematical Journal, Second Series, 12: 459–476, doi:10.2748/tmj/1178244407, MR 0123263 . Part II, 13: 281–294, 1961, doi:10.2748/tmj/1178244304, MR0138065. The introduction of Sasakian manifolds.
  • References

    Tohoku Mathematical Journal Wikipedia


    Similar Topics